# SDR MASA2010070400723

- Difficulty date: July 4, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 18,259 hours, 14,337 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT EXIT DOOR CAUTION.  ADJUSTED PX12 PROX SWITCH.
